# SDR JJBA201032637

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 26,312 hours, 37,476 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 5352011
- Part serial: 777
- Condition: Faulty
- Location: Mlg
- Part time: 20,157 hours, 28,690 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT, LANDING GEAR WOULD NOT COME DOWN. DECLARED EMERGENCY. USED ALT EXTENSION, GEAR CAME DOWN. LANDED SAFELY. FERRIED ACFT.  TROUBLESHOT GEAR SYSTEM, REMOVED AND REPLACED GEAR HANDLE. GROUND CHECK SATISFACTORY AND TEST FLIGHT GOOD.
